Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 184624, 15 pages
http://dx.doi.org/10.1155/2012/184624
Research Article

Global Adaptive Control of Stochastic Nonlinear Systems with Linearly Bounded Unmeasurable States by Output Feedback

Institute of Automation, Qufu Normal University, Rizhao 276826, China

Received 11 November 2011; Revised 30 January 2012; Accepted 13 February 2012

Academic Editor: Rafael Martinez-Guerra

Copyright © 2012 Qiangde Wang and Chunling Wei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qiangde Wang and Chunling Wei, “Global Adaptive Control of Stochastic Nonlinear Systems with Linearly Bounded Unmeasurable States by Output Feedback,” Mathematical Problems in Engineering, vol. 2012, Article ID 184624, 15 pages, 2012. https://doi.org/10.1155/2012/184624.